HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Variétés de Kummer généralisées

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02472971
Contributor : Daniel Naie Connect in order to contact the contributor
Submitted on : Monday, February 10, 2020 - 2:38:43 PM
Last modification on : Wednesday, October 20, 2021 - 3:19:01 AM

Links full text

Identifiers

Collections

Citation

Daniel Naie. Variétés de Kummer généralisées. Mathematische Zeitschrift, Springer, 2002, 240 (3), pp.665-676. ⟨10.1007/s002090100395⟩. ⟨hal-02472971⟩

Share

Metrics

Record views

5